A Representation Theorem for Domains with Discrete and Continuous Variables
This paper proves a new representation theorem for domains with both discrete and continuous variables. The result generalizes Debreu's well-known representation theorem on connected domains. A strengthening of the standard continuity axiom is used in order to guarantee the existence of a representation. A generalization of the main theorem and an application of the more general result are also presented.
|Date of creation:||2001|
|Date of revision:|
|Contact details of provider:|| Postal: CP 6128, Succ. Centre-Ville, Montréal, Québec, H3C 3J7|
Phone: (514) 343-6540
Fax: (514) 343-5831
Web page: http://www.sceco.umontreal.ca
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Blackorby, Charles & Donaldson, David, 1984. "Social criteria for evaluating population change," Journal of Public Economics, Elsevier, vol. 25(1-2), pages 13-33, November.
- Blackorby, Charles & Bossert, Walter & Donaldson, David, 2001. "Population ethics and the existence of value functions," Journal of Public Economics, Elsevier, vol. 82(2), pages 301-308, November.
When requesting a correction, please mention this item's handle: RePEc:mtl:montde:2001-16. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sharon BREWER)
If references are entirely missing, you can add them using this form.